It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 13Showing 1 - 20 of 256 for bleeding for two weeks. (0.144 seconds)


... I'm 23 yo, and I've been on Yaz since September of 2006. It took me many months of continuous bleeding to adjust along with a few yeast infections... ... (0 replies)
... I'm worried because I have been bleeding quite heavy on microestin for two weeks, and I'm not supposed to have my period until next week. I have had cramp feelings in my lower back and some cramp type pains in my lower stomack. ... (0 replies)
... and I've been bleeding for two weeks now. Everything was fine for the first three weeks, but starting in my fourth week up until now, I've had breakthrough bleeding and light cramping. ... (2 replies)

... I started spotting before starting the Abs but I am still breakthrough bleeding with cramps and backache that requires me taking pain meds like ibuprofen and tylenol to help. I'm tired and having my period for two weeks is not fun. ... (3 replies)
... I agree that you need to talk to your Dr. especially if you are taking other medications that could cause break through bleeding that might make your contraceptive less effective. ... (2 replies)
... hello, I have been on microgynon 30 for 3 months I've got my 4 last pills, 2 weeks ago I started bleeding, It was because I kept messing up the times of my pills having them very late,or earlier then later, I've been taking the pill to stop periods, And this is driving me crazy,I feel uncomfortable,dirty,I just can not anymore,I feel depressed because of the bleeding,I... (2 replies)
... Sorry for such a long post. ... (3 replies)
... I just went on Alesse two weeks ago, my dr. started me on the 3rd day of my cycle and I haven't stopped bleeding for 2 weeks now. I am getting so frustrated I have called telehealth, talked to Pharmasit and my Dr. It isn't light bleeding or spotting, its like having another period. ... (1 replies)
... r.i expected my mens 25th dec but instead i started getting heavy stabbing cramps in my lower abdomen n began spotting even befor i started taking d sugar pills for mens..anyway it continued for two weeks straight.. ... (3 replies)
... (1 replies)
... r.i expected my mens 25th dec but instead i started getting heavy stabbing cramps in my lower abdomen n began spotting even befor i started taking d sugar pills for mens..anyway it continued for two weeks straight.. ... (1 replies)
... im on the pill and have been for nearly 10 years. ... (1 replies)
... Im on birth control called Trivora and probably have been on it now for almost a year, I want to say. As of lately I've had breakthrough bleeding inbetween my periods....its not red but a brownish color which almost looks like the first day of my period or the last day. ... (1 replies)
... years now. Generally I don't have a problem but for some reason I've had some break through bleeding. ... (0 replies)
Mirena IUD
Dec 14, 2006
... ways, I have seen two Doctors since it was put in and both Doctors assured me that they would never recommend the Mirena to their patients and they are notorious for causing all kinds of problems. My Doctor is removing it tommorrow. I have been bleeding for two weeks now, mostly breaththough bleeding. ... (0 replies)
... I had been on Triphasil for many many years, like 15 and now it is no longer available at the local pharmacies and I had to try the generic Trivora. ... (2 replies)
... Spotting/bleeding does not mean that the pill is less effective in preventing pregnancy. It only means that the pill isn't strong enough to regulate your cycles. (2 replies)
... hi everyone i have a question...this has been my secound month on birthcontrol and i have been bleeding for two weeks i am thinking that this is just a side affect.... ... (3 replies)
... Thanks for the reply. ... (3 replies)
... Actually, this is incorrect. ANY time you start the pill, you are protected after seven consecutive days of perfect use. Many patients are advised to wait longer before having sex using only the pill as their sole means of contraception simply to ensure they are taking the pill exactly as directed and will thus have the fully extent of the pill's protection. Starting the... (3 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 13

All times are GMT -7. The time now is 01:32 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!